# SDR CA140120020

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,177 hours
- Engine: Ge CF343B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Tail Light
- Part time: 2,278 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DAILY INSPECTION, IT WAS NOTED THAT THE TAIL LOGO LIGHTS WOULD NOT ILLUMINATE.  INVESTIGATION OF THE SYS FOUND BOTH BULBS SERVICEABLE WITH NO POWER AT THE LIGHT ASSEMBLIES.  FURTHER INVESTIGATION REVEALED A CHAFED WIRE THRU A BULKHEAD GROMMET LOCATED IN THE LT NACELLE.  WIRING WAS REPAIRED IAW STANDARD PRACTICES AND LIGHT STILL WOULD NOT OPERATE.  FURTHER TROUBLESHOOTING IDENTIFIED THAT THE CIRCUIT BREAKER, ALTHOUGH CLOSED HAD HIGH INTERNAL RESISTANCE.  CB REPLACED AND LIGHTS CHECKED SERVICEABLE IAW 33.  ALL WORK WAS PERFORMED IAW AMM.
